# SDR AALA960243

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, MID-GALLEY EMERGENCY EXIT EGRESS LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRES AT MID-GALLEY FOR EMERGENCY EXIT EGRESS LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
